Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 218, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Aug 30, 2021, 9:23 PM EDT for Mathews County, Middlesex County, Virginia. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2021, 9:23 PM EDT (01:23 UTC)
- Expired
- Aug 30, 2021, 10:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Mathews County, VA, Middlesex County, VA
The radar
The Norfolk radar (KAKQ), 77 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 9:35 PM EDT | TSTM WND DMG | 1 Ssw Hudgins, VA | VIA SOCIAL MEDIA. TREES DOWNED AT BUCKLEY ROAD AND US-14 CLAYTON HWY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1191 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
945
WUUS51 KAKQ 310123
SVRAKQ
VAC115-119-310215-
/O.NEW.KAKQ.SV.W.0218.210831T0123Z-210831T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
923 PM EDT Mon Aug 30 2021
The National Weather Service in Wakefield has issued a
* Severe Thunderstorm Warning for...
Southeastern Middlesex County in eastern Virginia...
Mathews County in eastern Virginia...
* Until 1015 PM EDT.
* At 922 PM EDT, a severe thunderstorm was located over Mathews,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Mathews, Gwynn, Bavon, Blakes, Mobjack, Diggs, Ruff, Moon, Peary,
Cobbs Creek, Laban, Cardinal, Hudgins, Redart, Fort Nonsense,
North, Soles, New Point and Port Haywood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Damaging winds and continuous cloud to ground lightning is occurring
with this storm. Move indoors immediately. Lightning is one of
nature's leading killers. Remember, if you can hear thunder, you are
close enough to be struck by lightning.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3733 7626 3734 7628 3733 7628 3733 7631
3735 7631 3734 7632 3738 7637 3738 7640
3741 7641 3743 7645 3748 7645 3751 7644
3752 7642 3754 7641 3752 7631 3754 7630
3752 7629 3749 7623 3742 7620
TIME...MOT...LOC 0122Z 296DEG 22KT 3746 7636
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
051 follow-up statement
350
WWUS51 KAKQ 310200
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
1000 PM EDT Mon Aug 30 2021
VAC115-119-310210-
/O.CAN.KAKQ.SV.W.0218.000000T0000Z-210831T0215Z/
Middlesex VA-Mathews VA-
1000 PM EDT Mon Aug 30 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MIDDLESEX AND
MATHEWS COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Wakefield.
LAT...LON 3733 7626 3734 7628 3733 7628 3733 7631
3735 7631 3734 7632 3738 7637 3738 7640
3741 7641 3743 7645 3748 7645 3751 7644
3752 7642 3754 7641 3752 7631 3754 7630
3752 7629 3749 7623 3742 7620
TIME...MOT...LOC 0157Z 296DEG 22KT 3736 7610
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 7:45 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Aug 30, 7:45 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 745 PM EDT Mon Aug 30 2021 .SYNOPSIS... An upper level ridge will slowly break down over the next few days as Ida weakens while moving north to the Tennessee Valley. The remnants of Ida are expected to move across the local area later Wednesday into Thursday, bringing unsettled conditions to the region. High pressure builds in from the north into next weekend. && .NEAR TERM /THROUGH TUESDAY/... As of 735 PM EDT Monday... The latest analysis indicates TS Ida moving NNE into central MS. It is expected to continue weakening into a tropical depression into this evening. Locally, the upper ridge is continuing to weaken and a weak sfc trough is developing over the region. Scattered thunderstorms have developed across the region late this afternoon/this evening and are expected to continue to move generally ESE over the next several hours. Some of these storms have been severe. Locally heavy rainfall and gusty winds will remain possible through the evening. Will have likely PoPs across the far N/NW, with high chc into central VA, tapered to slight chc in NE NC. Lows tonight in the upper 60s and low 70s with a few mid 70s near the coast. Patchy fog will be possible after midnight through ~12Z mainly W of I-95 and around the Maryland portion of the Eastern Shore. The placement of heavy rainfall could allow for some fog farther east as well. Ida will continue to lose strength over the TN Valley on Tuesday but the remnant low and upper trough will move NE toward the Mid- Atlantic. Hot/humid again with highs in the upper 80s to low 90s. Relative best chance for shower and storms on Tuesday will exist across the NW but PoPs, mainly developing later in the aftn. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... As of 355 PM EDT Monday... Cloud cover increases Tuesday night, and scattered to possibly numerous showers will move in across northern portions of the area as the remnants of Ida begin to approach the region, with a warm front lifting N over the northern sections of the mid- Atlantic. Lows Tuesday night will range from the upper 60s NW to low/mid 70s SE. Wednesday through early Thursday still appears to be the primary timeframe for active weather associated with the remnants of Ida passing through the region. The models remain fairly consistent, though the ECMWF is still the strongest/most organized with the sfc low (still sub 1000mb). The track has the system moving through the southern/central Appalachians Wednesday morning and off to the NE (likely across NW sections of the CWA late Wed aftn/Wed evening into Wednesday night before exiting off the coast on Thursday. With this track, the highest rainfall totals are generally favored north and west of the local area. Locally, northwestern portions of the area will see the highest QPF amounts (~2-3") with lesser amounts further southeast. For the Day 3 ERO, WPC has placed the northwestern portions of the area extending over to the MD Eastern Shore in a Slight Risk for excessive rainfall with a Marginal Risk for the remainder of the area outside of the NE NC counties. A Flash Flood Watch will likely be needed for at least a portion of our NW and northern counties Wednesday into early Thursday. As for the severe weather threat, this remains dependent on the exact track Ida takes, but appears probable that there will be at least a marginal strong to severe storm threat (with the possibility for a few tornadoes) across the forecast area. For now, SPC has placed all of the area in a Day 3 Marginal Risk. Highs Wed will be cooler (due to widespread rain/clouds), in the mid/upper 70s NW with upper 80s/near 90F far SE. PoPs will be categorical NW and high chance far SE. Likely PoPs continue Wed evening then diminishing PoPs overnight Wed/Thu AM. Lows in the 60s except lower 70s SE. Diminishing rain chances Thu, will maintain chc PoPs into the aftn E of I-95, drying out across the W a bit earlier. Highs in the upper 70s to around 80F. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... As of 355 PM EDT Monday... With the remains of Ida pushing off to the NE, with a deep upper trough passing off the coast of New England, a confluent NW flow aloft will allow sfc high pressure to build S into the local area from the Great Lakes. This will bring a welcome change from the persistent heat/humidity of past several weeks. Will have a dry forecast through the period with mostly sunny skies/mostly clear nights. Highs will be mainly in the upper 70s to lower 80s, warming into the mid-upper 80s by Sunday and upper 80s/near 90F Mon ahead of the next cold front. Lows will be in the mid/upper 50s to mid 60s, warming into the 60s to lower 70s by Sun night. Dew pts will be remarkably lower especially Fri-Sat, ranging through the 50s inland with some lower 60s near the coast. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... As of 745 PM EDT Monday... Scattered storms have developed across the region late this afternoon/early this evening and will continue to move generally ESE over the next several hours (~6z Tues). Outside of convection, most terminals are VFR, however, expect brief drops in VIS to MVFR/IFR with any storms. Storms will taper off tonight with primarily VFR conditions returning outside of areas of patchy fog across the Piedmont from 06-12Z/Tue. Have also added patchy fog to SBY between 9-12z. Fog may be more widespread than currently anticipated given rainfall this evening. VFR CIGs prevail Tues with BKN clouds NW and SCT-BKN SE. Late afternoon/evening convection will again be possible Tues mainly across the N and will remain possible through Tues night. Outlook: Reduced flight conditions will be possible Tues night into early Thu as the remnants of Hurricane Ida track N of the local area. Thunderstorms will also be possible through the day Wed. Dry/VFR conditions expected from late Thu and beyond as high pressure settles in from the N. N/NE Winds will be a bit gusty near the coast late Thu/Fri. && .MARINE... As of 345 PM EDT Monday... Generally quiet marine conditions in place this afternoon with southerly winds 5-10 kt. Waves are around 1 ft in the bay and seas are 2-3 ft. Ida has been downgraded to a tropical storm as it makes slow northward progress over central MS. A weak surface trough is noted across inland areas this afternoon with some potential for showers and thunderstorms to spread eastward into the Ches Bay and coastal waters this evening. Otherwise, continued benign marine conditions will extend into Tuesday before SE flow begins to increase Tuesday night. Flow increases on Wednesday as the gradient tightens ahead of Ida's remnant low. Models have come into better agreement regarding the track and timing of the low pressure passage near our region but the ECMWF remains a bit of a strong outlier. Regardless, we can expect to see an increase in SSE winds to 15-20 kt in the bay and 20- 25 kt offshore by Wednesday afternoon as the low approaches from the west and northwest. Small Craft headlines will be required for most (if not all) of the waters into Thursday morning as the low crosses the region to our north. A trailing cold front will sweep across the waters on Thursday, switching the winds NW then N as cooler and drier air filters in behind the boundary. Decent CAA is expected into Thursday evening with continuing SCA conditions in northerly flow. Waves build to 2-4 ft in the bay in both the southerly flow ahead of the low and northerly flow behind the front. Seas increase to 4-6 ft S and 5-7 ft N by Thursday morning and will likely take until Saturday to drop below the 5 ft SCA threshold completely. Thereafter, much improved weather and boating conditions are expected for the remainder of the upcoming weekend. && .TIDES/COASTAL FLOODING... As of 345 PM EDT Monday... Increasing southerly flow up the Ches Bay may result in some minor flooding issues at Cambridge/Bishops Head MD and Lewisetta VA with the high tide cycle Wed night. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...LKB NEAR TERM...LKB/RMM SHORT TERM...AJB/LKB LONG TERM...AJB/LKB AVIATION...LKB/RMM MARINE...RHR TIDES/COASTAL FLOODING...
Hazardous weather outlook, Aug 30, 12:53 PM EDT, 8 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 1253 PM EDT Mon Aug 30 2021 NCZ012>017-030>032-102-311700- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck- 1253 PM EDT Mon Aug 30 2021 This Hazardous Weather Outlook is for northeast North Carolina. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The remnants of Tropical Cyclone Ida will impact the region Wednesday through Wednesday night. Showers and thunderstorms associated with this system could produce some instances of flash flooding a well as isolated severe storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ060-061-065>068-079>081-087>089-092-093-095>098-524-525-311700- Prince Edward-Cumberland-Mecklenburg-Lunenburg-Nottoway-Amelia- Brunswick-Dinwiddie-Prince George-Greensville-Sussex-Surry- Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake- Virginia Beach-Newport News-Hampton/Poquoson- 1253 PM EDT Mon Aug 30 2021 This Hazardous Weather Outlook is for central Virginia, south central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will be capable of producing heavy rain with localized flash flooding possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The remnants of Tropical Cyclone Ida will impact the region Wednesday and Wednesday night. Showers and thunderstorms associated with this system could produce some instances of flash flooding, especially across the Piedmont. Isolated severe storms will also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>025-VAZ048-062-064-069-075>078-082>086-090-099-100-509>523- 311700- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Fluvanna-Goochland-Caroline-Powhatan-Westmoreland-Richmond- Northumberland-Lancaster-Charles City-New Kent-Gloucester-Middlesex- Mathews-James City-Accomack-Northampton-Western Louisa- Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York- 1253 PM EDT Mon Aug 30 2021 This Hazardous Weather Outlook is for southeast Maryland, central Virginia, east central Virginia, eastern Virginia, north central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will be capable of producing heavy rain with localized flash flooding possible this afternoon and evening. Isolated strong to severe storms will also be possible, with damaging wind gusts as the primary threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The remnants of Tropical Cyclone Ida will impact the region Wednesday and Wednesday night. Showers and thunderstorms associated with this system could produce some instances of flash flooding, especially across the Piedmont. Isolated severe storms will also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LKB
In the hours before
Local storm report, Aug 30, 8:51 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
851 PM EDT MON AUG 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 3 E TEMPLETON 37.08N 77.28W
08/30/2021 PRINCE GEORGE VA 911 CALL CENTER
TREES DOWN ALONG LOVING UNION RD AND
SURROUNDING PORTIONS OF SOUTHERN PRINCE
GEORGE.
&&
JOLocal storm report, Aug 30, 8:53 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
853 PM EDT MON AUG 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG ANTE 36.66N 77.72W
08/30/2021 BRUNSWICK VA 911 CALL CENTER
TREE DOWN AT CLAIBORNETOWN ROAD AT DRY BREAD
RD.
&&
05Special weather statement, Aug 30, 9:00 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Wakefield VA
900 PM EDT Mon Aug 30 2021
VAZ090-092-093-096-523>525-310145-
Hampton/Poquoson VA-Isle of Wight VA-Southampton VA-Newport News VA-
Suffolk VA-York VA-James City VA-
900 PM EDT Mon Aug 30 2021
...Strong thunderstorms will impact portions of Isle of Wight,
Southampton, southeastern York and southeastern James City Counties,
the City of Poquoson, the City of Franklin, the City of Suffolk, the
City of Hampton and the City of Newport News through 945 PM EDT...
At 900 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fort Eustis to near Sedley to 6 miles west of
Courtland. Movement was southeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Newport News, Hampton, Franklin, Smithfield, Windsor, Courtland,
Boykins, Langley AFB, Hampton University, Christopher Newport
University, Patrick Henry Field, Downtown Suffolk, Holland, Seaford,
Suffolk, Isle Of Wight, Northampton, Ivor, Newsoms and Rescue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Heavy rainfall is also occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3656 7733 3677 7727 3681 7721 3706 7670
3712 7668 3713 7672 3713 7667 3715 7671
3715 7667 3718 7670 3715 7672 3715 7675
3716 7674 3727 7658 3711 7624 3708 7623
3687 7644 3657 7650 3655 7732
TIME...MOT...LOC 0100Z 305DEG 26KT 3712 7662 3685 7701 3672 7717
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
05Local storm report, Aug 30, 9:06 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
906 PM EDT MON AUG 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM TSTM WND DMG 2 ESE CHESTER 37.34N 77.41W
08/30/2021 CHESTERFIELD VA DEPT OF HIGHWAYS
TREES DOWN ALONG PORTIONS OF JEFFERSON DAVIS
HIGHWAY.
&&
JOLocal storm report, Aug 30, 9:08 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
908 PM EDT MON AUG 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TSTM WND DMG 2 WSW DISPUTANTA 37.11N 77.26W
08/30/2021 PRINCE GEORGE VA DEPT OF HIGHWAYS
TREES DOWN ALONG ROBIN RD. SOUTH BOUND LANES
CLOSED.
&&
JOSpecial weather statement, Aug 30, 9:09 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wakefield VA
909 PM EDT Mon Aug 30 2021
VAZ084>086-310200-
Mathews VA-Middlesex VA-Gloucester VA-
909 PM EDT Mon Aug 30 2021
...Strong thunderstorms will impact portions of northeastern
Gloucester, southeastern Middlesex and Mathews Counties through 1000
PM EDT...
At 909 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Hartfield to near Blakes to near Hayes.
Movement was southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles.
Strong thunderstorms will be near...
Deltaville and Blakes around 935 PM EDT.
Mathews and Mobjack around 940 PM EDT.
Gwynn around 950 PM EDT.
Bavon around 1000 PM EDT.
Other locations impacted by these storms include Ruff, Beulah, Moon,
Laban, Naxera, Harmony Village, Grafton, Harcum, Amburg and Fort
Nonsense.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3736 7621 3734 7623 3729 7624 3727 7626
3727 7629 3731 7634 3728 7634 3739 7655
3750 7653 3762 7656 3758 7626 3753 7625
3750 7623 3746 7621 3739 7620
TIME...MOT...LOC 0109Z 301DEG 12KT 3754 7647 3747 7646 3740 7648
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BROWNThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 8:05 PM EDT | Special Marine Warning | AKQ | 55 min | |
| Aug 30, 8:10 PM EDT | Special Weather Statement | AKQ | Accomack | 65 min |
| Aug 30, 8:13 PM EDT | Severe Thunderstorm Warning | AKQ | Dinwiddie, Prince George, Surry, Sussex | 47 min |
| Aug 30, 8:17 PM EDT | Special Weather Statement | AKQ | Northampton, City of Hampton | 43 min |
| Aug 30, 8:24 PM EDT | Special Marine Warning | AKQ | 66 min | |
| Aug 30, 8:37 PM EDT | Severe Thunderstorm Warning | AKQ | Brunswick, Greensville, Southampton, Sussex, City of Emporia | 38 min |
| Aug 30, 8:41 PM EDT | Special Weather Statement | AKQ | Lancaster | 49 min |
| Aug 30, 8:43 PM EDT | Special Marine Warning | AKQ | 77 min | |
| Aug 30, 8:43 PM EDT | Special Marine Warning | AKQ | 62 min | |
| Aug 30, 8:59 PM EDT | Special Marine Warning | AKQ | 61 min | |
| Aug 30, 8:59 PM EDT | Special Marine Warning | AKQ | 76 min | |
| Aug 30, 9:00 PM EDT | Special Weather Statement | AKQ | Isle of Wight, Southampton, City of Franklin, City of Hampton, City of Newport News, City of Poquoson and 1 more | 45 min |
| Aug 30, 9:08 PM EDT | Special Marine Warning | AKQ | 82 min | |
| Aug 30, 9:09 PM EDT | Special Weather Statement | AKQ | Gloucester, Mathews, Middlesex | 51 min |
| Aug 30, 9:17 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, Southampton, City of Chesapeake, City of Franklin, City of Suffolk | 43 min |
| Aug 30, 9:18 PM EDT | Severe Thunderstorm Warning | AKQ | Accomack, Northampton | 42 min |
| Aug 30, 9:18 PM EDT | Severe Thunderstorm Warning | AKQ | York, City of Hampton, City of Newport News, City of Poquoson | 42 min |
| Aug 30, 9:28 PM EDT | Special Marine Warning | AKQ | 77 min | |
| Aug 30, 9:32 PM EDT | Special Marine Warning | AKQ | 88 min | |
| Aug 30, 9:41 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach | 49 min |
| Aug 30, 10:00 PM EDT | Special Marine Warning | AKQ | 45 min | |
| Aug 30, 10:01 PM EDT | Special Weather Statement | AKQ | Accomack, Northampton | 59 min |
| Aug 30, 10:08 PM EDT | Special Marine Warning | AKQ | 2 hr | |
| Aug 30, 10:17 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Virginia Beach | 43 min |
| Aug 30, 10:42 PM EDT | Special Marine Warning | AKQ | 48 min | |
| Aug 31, 3:37 PM EDT | Gale Watch | AKQ | 12 hr |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.